# SDR REXA2013091301825

- Difficulty date: September 13, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 14,682 hours, 9,376 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER LOWER SEAL RETAINER IS BENT.  REPLACED FWD CARGO DOOR INNER LOWER SEAL RETAINER WITH NEW IAW AMM 52-35-07 LEAK TEST OF FWD CARGO DOOR GOOD IAW AMM 52-00-00-790-801.
